Quenched invariance principles for the random conductance model on a random graph with degenerate ergodic weights

Deuschel, Jean-Dominique ; Nguyen, Tuan Anh ; Slowik, Martin

DOI: https://doi.org/10.1007/s00440-017-0759-z
URL: https://link.springer.com/article/10.1007/s00440-0...
Additional URL: https://arxiv.org/abs/1602.08428
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 170
Issue number: 1/2
Page range: 363-386
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051 , 1432-2064
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastics (Junioprofessur) (Slowik 2021-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item